I am a 23 year old male. I had protected sex with a women that I hardly knew. With in 24 hours of having sex with her, I noticed that the skin on the head of my penis had a rash and had some needle head size bumbs on it. The bumbs never blisted, burned itched or hurt. Then a few days later I noticed I had a very fine rash on my scrotom, just below my penis. I went to an infectious disease doctor as soon as I saw the rash. She said that it looked fungal and gave me Nystatin cream. The rash on my testical went away in about 2 days. It did somewhat help with the rash on the head of me penis. I was only exposed to anything a week when I had my STD tests done. They all came back negative. I had a Herpes Blood test, the docotor didn't take a culture because there were no blisters present. After a month the redness started to go away, but not completly. I then went and saw a dermatolagist. He said he didn't see signs of herpes and it was more than likely a yeast infection. He gave me some tacrolimus oninment. That made the redness go away and the skin is now some what normal on the head of my penis. The blood tests said negative and both doctors don't think I have anything. The skin on the head of my penis is still bumpy and scaly. It still turns a little red when I get out of the shower, but goes away quickly. Its now been about 7 weeks and the bumbs are still there. Could this be herpes, or was this caused by a fungal infection or something else. I should also say that I did masterbate after having sex, and I think that I masterbate way to often. The bumps formed where my foreskin would run over the head of my penis. Please help I am very worried.
I think you have balanitis, which is eczema of the penis. This is common, not serious or contagious, and looks and acts exactly as you describe. (Sex and masturbation aggravate the symptoms because of friction--that's not bad, just makes the redness look more prominent and makes you more worried.) I think the dermatologist thought so too, because he gave you tacrolimus, which is not an anti-yeast cream but an anti-eczema cream. In short, I don't think what you have has anything to do with your sexual contact. I suggest you use the tacrolimus (or over-the-counter 1% hydrocortisone) when your penis or scrotum get red or bumpy, and that you speak with the dermatologist you saw for clarification.
The redness gets better every day. The bumbs are still there however. Should I be worried about these bumps at all. I am going to see the Dermatologist in 2 days. The skin just looks slighly rough on the head of the penis. It looks a lot like dry rough skin. Is it possible that the skin is taking a long time to heal. Thank you so much for your help. I didn't think it was herpes because I have had this problem for almost two months now.
OK I NEVER HAVE HAD SEX AND MY TIP OF MY PENIS AROUND THE RING OF MY PENIS HEAD HAS LITTLE WHITE BLISTER...NOT REALLY BLISTERS BUT CLOSE TO IT I GUESS.....VERY SMALL AND THERES ALOT FO THEM THEY ONLY GO AROUND THE HEAD OF THE PENIS...AND I DONT KNOW WHAT IT IS BECAUSE I NEVER HAS SEXUAL INTERCORSE OF ANY KIND! SO IM WORRIED OF WHAT IT IS!....IS IT BECUASE I MASTERBATE TOO MUCH? BECAUSE I DO........AND IT DOESNT HAVE SYMPTOMS OF HERPES.IT DOESNT HURT IT DOESNT HURT WHEN I PEE.........ITS JUST THERE AND I TRIED POPPING THEM AND THAT SEEMS IMPOSSIBLE BECUASE THAT HURTS SO I WANNA KNOW WHAT YOU THINK I HAVE!? PLEASE HELP ME
they may be something called pearly penile papulates. I had some of those when I was younger. The are quite common. But I am no doctor. Take it from me, go see a docotor and you will feel much better. I was scared for 3 months and my condition turned out to be nothing but irratation. Take care bro
hello, i recently had unprotected sex with a new partner. 5days after this ive noticed a rash appear on the end of my penis. It does not itch at all just doesnt look very nice. Could you please tell me your diagnosis
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.